CASE REPORT

J Pediatr Res 2017; 4: 163-166
Received Date: 17.12.2015
Accepted Date: 08.03.2016
*

Pamukkale Üniversitesi Tıp Fakültesi, Çocuk Sağlığı ve Hastalıkları Anabilim Dalı, Çocuk Kardiyoloji Bilim Dalı, Denizli, Türkiye

**

Pamukkale Üniversitesi Tıp Fakültesi, Çocuk Sağlığı ve Hastalıkları Anabilim Dalı, Denizli, Türkiye

***

Pamukkale Üniversitesi Tıp Fakültesi, Aile Hekimliği Anabilim Dalı, Denizli, Türkiye

A New Problem of Adolescents: “Bonsai”

Synthetic cannabinoids have been increasingly used by adolescents in the recent years. In our country, synthetic cannabinoids are known as “bonsai”. They may cause neuropsychiatric effects such as psychosis, agitation, ataxia, convulsion, hallucinations, and may also cause cardiovascular symptoms such as tachycardia, systolic hypertension, postural hypotension and chest pain. In this article, three adolescent males are reported, who were admitted to the emergency department with severe chest pain and significantly higher cardiac enzymes, and who claimed to have used “bonsai”.

Fulltext (Turkish)

Home Archive Search Menu